# SDR CA130918004

- Difficulty date: August 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: CDU3933AF05
- Condition: Shorted
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL SHORT IN ARCDU NR 2 ON THE GROUND AFTER SHUTDOWN RESULTING IN SIGNIFICANT SMOKE IN THE FLIGHT COMPARTMENT, EMANATING FROM THE NR 2 ARCDU.  ON INSPECTION FOUND NR 2 ARCDU CIRCUIT BREAKER TRIPPED.  NR 2 ARCDU REPLACED IAW AMM 23-81-01.  WHEN ACFT REPOWERED FOUND NR 1 STARTER ENGAGED.  SUSPECT ELECTRICAL SPIKE AS CAUSE NR 1 DC GENERATOR CONTROL UNIT REPLACED IAW AMM 24-31-06.  ALL OTHER SYSTEMS REPORTED AS FALLING OFF LINE CHECKED AND FOUND SERVICEABLE.
